EconPapers    
Economics at your fingertips  
 

Asymmetric Observation Errors in Optimal Control of Stochastic Quadratic Linear Systems and Application to Modelling Volatility

Rosario Romera () and Esther Ruiz ()
Additional contact information
Rosario Romera: Universidad Carlos III de Madrid

No 231, Computing in Economics and Finance 1999 from Society for Computational Economics

Abstract: The case of partial observations with asymmetric errors (non-Gaussian) in dynamic systems is studied and an approximation for the solution is given. Controlled quadratic linear dynamic systems are considered. We also consider the situation with outliers, and a robust approximation for this case is proposed. This methodology could be used to represent the dynamic properties of financial time series when one wishes to estimate the unobserved volatility of the series.

Date: 1999-03-01
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sce:scecf9:231

Access Statistics for this paper

More papers in Computing in Economics and Finance 1999 from Society for Computational Economics CEF99, Boston College, Department of Economics, Chestnut Hill MA 02467 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-22
Handle: RePEc:sce:scecf9:231